# SDR MWEA95366

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Condition: Low Charge
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND FWD GALLEY AND COCKPIT OVERHEAD EMERGENCY LIGHTS INOP.  MAINTENANCE REMOVED AND REPLACED BATTERY PACK, OPS CHECK GOOD.  RETURNED A/C TO SERVICE.
